I HAD CATARACT SURGERY IN BOTH EYES IT HAS BEEN 1 YEAR NOW I CAN SEE GOOD BUT MY QUESTION IS MY EYES FEEL ITCHY THE DR HAS GIVEN ME DROPS AND HAS TOLD ME THAT I NEED LAZER SURGERY TO REMOVE A FILM OVER MY EYES WHAT CAUSES THIS FILM AND WHAT DOES THE SURGERY INVOLVE
The film is the back wall of the cataract (posterior capsule) that was left in place to hold the IOL in position. It often gets cloudy and the yag laser is used to cut a hole in the center to see through. The laser is very quick often less than a minute, pain free, heals within 24 hrs and does not require medication or restriction of activities. About 30-40% of people that have cataract surgery eventually need Yag caps. Risks include slight increase risk of retinal detachment and increase pressure. very low risk
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.